MathSciNet Relay Station
MathSciNet bibliographic data
MR2737192 (2012a:94251) 94B75 (94B05 94B65)
Harada, Masaaki; Miezaki, Tsuyoshi An upper bound on the minimum weight of type II $\Bbb Z\sb {2k}$-codes. J. Combin. Theory Ser. A 118 (2011), no. 1, 190–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement